# SDR DALA2016071705394

- Difficulty date: July 12, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 51,007 hours, 6,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  MAINTENANCE FOUND BATTERY CAPACITY TEST FAILED AT THE R3 & 4 DOORS.  REPLACED THE BATTERIES.
